Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 39840, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/39840

Subclasses of α-spirallike functions associated with Ruscheweyh derivatives

1Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China
2Department of Mathematics, Suzhou University, Suzhou, Jiangsu 215006, China

Received 9 May 2005; Revised 25 September 2005; Accepted 20 October 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. K. Dixit and I. B. Misra, “A class of uniformly convex functions of order α with negative and fixed finitely many coefficients,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 5, pp. 711–716, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. W. Goodman, “On uniformly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 155, no. 2, pp. 364–370, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. C. Ma and D. Minda, “Uniformly convex functions,” Annales Polonici Mathematici, vol. 57, no. 2, pp. 165–175, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. S. Miller and P. T. Mocanu, “On some classes of first-order differential subordinations,” The Michigan Mathematical Journal, vol. 32, no. 2, pp. 185–195, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Rønning, “A survey on uniformly convex and uniformly starlike functions,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A. Mathematica, vol. 47, pp. 123–134, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Rønning, “Uniformly convex functions and a corresponding class of starlike functions,” Proceedings of the American Mathematical Society, vol. 118, no. 1, pp. 189–196, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Rønning, “On uniform starlikeness and related properties of univalent functions,” Complex Variables. Theory and Application, vol. 24, no. 3-4, pp. 233–239, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Ruscheweyh, Convolutions in Geometric Function Theory, vol. 83 of Seminar on Higher Mathematics, Presses de l'Université de Montréal, Quebec, 1982. View at Zentralblatt MATH · View at MathSciNet
  11. T. J. Suffridge, “Some remarks on convex maps of the unit disk,” Duke Mathematical Journal, vol. 37, no. 4, pp. 775–777, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Yang and S. Owa, “Properties of certain p-valently convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 41, pp. 2603–2608, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet